# SDR Y2PA20120502022

- Difficulty date: April 23, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N215US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 84,588 hours, 74,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER AFT F/A STATION AND ON SIDEWALLS FOR CATWALK INOP.  RESEATED LOOSE BULBS AND OPS CHECKED IAW MM 33-21-27.  OPS CHECKED GOOD, NO DEFECTS NOTED.
